I found that Prednisone and/or Lupus caused my skin to get thinner, esp. in the nasal cavities. I generally keep a humidifier going near my bed at night which helps keep those areas moister so they don't crack and bleed.
Sjogren's Syndrome (often suspected if dry eyes, nose, ears or mouth) is quite often a secondary illness accompanying Lupus. Most rheumies recommend an eye lubricant (like Tears Naturale, but nothing with preservatives or anti-redness meds in it, just simple lubrication), and often a nasal spray. I also have the itchy ears, for which I put a little Vasiline on a q-tip & put inside my ears -- works to help skin inside nose as well.
Of course, these are for the more surface bleeding/dryness from the end of the nose (near the mouth). If you are having nosebleeds higher up in your nose, like at the bridge or even more inside -- see your GP & get it checked out.
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002DIAGNOSING LUPUS & LUPUS RESOURCES
"Life is far too important to be taken seriously." - Oscar Wilde